question-icon

What causes delayed menstruation post intake of Meprate?

default
Posted on Tue, 19 Jul 2016
Question: My last period was on april 18 . I had sex only once in april 29 . Had took pregnacy test at home and clinic after 40 days of missing period it showed me negative . Doctor gave me meprate tablets and i took it and its been a week no signs of periods
doctor
Answered by Dr. Deepti Verma (9 minutes later)
Brief Answer:
Hormonal disturbances should be ruled out

Detailed Answer:
Hi dear,
I have gone through your question and understand your concerns.
Delayed periods can be due to pregnancy, stress or hormonal disturbances like hypothyroidism, hyperprolactemia or polycystic ovarian disease.
Sometimes, when the hormones are grossly deranged, then the meprate is unable to induce periods.
I will suggest you to get your hormonal profile done including thyroid hormone levels and prolactin levels, and ultrasound done to confirm the diagnosis and get appropriate treatment timely.
Hope you found the answer helpful.
Regards
Dr Deepti Verma
OBGYN
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Deepti Verma

OBGYN, Maternal and Fetal Medicine

Practicing since :2009

Answered : 5068 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes delayed menstruation post intake of Meprate?

Brief Answer: Hormonal disturbances should be ruled out Detailed Answer: Hi dear, I have gone through your question and understand your concerns. Delayed periods can be due to pregnancy, stress or hormonal disturbances like hypothyroidism, hyperprolactemia or polycystic ovarian disease. Sometimes, when the hormones are grossly deranged, then the meprate is unable to induce periods. I will suggest you to get your hormonal profile done including thyroid hormone levels and prolactin levels, and ultrasound done to confirm the diagnosis and get appropriate treatment timely. Hope you found the answer helpful. Regards Dr Deepti Verma OBGYN